Advertisement

Reactions Weekly

, Volume 1747, Issue 1, pp 82–82 | Cite as

Chlorpromazine/olanzapine

Late onset drug-induced cholestatic liver damage: case report
Case report
  • 63 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 40-year-old man developed late onset drug-induced cholestatic liver damage during antipsychotic treatment with chlorpromazine and olanzapine for schizophrenia spectrum disorders with other unspecified psychotic disorders [routes not stated].

The man, who had schizophrenia spectrum disorders with other unspecified psychotic disorders, presented with acute symptoms of drug induced liver injury at the age of 40 years. On anamnesis, it was noted that he had started receiving antipsychotic therapy with olanzapine 10 mg/day at the age of 32 years. Seven years after initiation of olanzapine, chlorpromazine 25 mg/day had been added to the regimen due to increased violent conducts. After receiving the combination therapy of olanzapine and chlorpromazine for 15 months, olanzapine dose...

Reference

  1. Dusi N, et al. Late-Onset Cholestatic Liver Injury during Combination Treatment with Chlorpromazine and Olanzapine: A Case Report. Journal of Clinical Psychopharmacology 39: 175-176, No. 2, Mar-Apr 2019. Available from: URL: http://doi.org/10.1097/JCP.0000000000000999 - ItalyCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations